# SDR ASAA2019062649815

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 47,575 hours, 14,231 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED,  RESET WITH MASTER CAUTION AS PER QRH & MAINT CONTROL. GROUNDED - YES. PERFORMED B737-800 FIM 21-53 TASK 803. NO FAULT NOTED ON INITIAL TEST. CHECKED GOOD. OPS NORMAL. CLEARED MEL 21-32B.
